# SDR SIMA20211106001

- Difficulty date: November 6, 2021
- Submitted: November 7, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 42,033 hours, 37,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT CRADLE BROKEN-C/A-RAR AFT EMERGENCY FLASHLIGHT CRADLE ASSEMBLY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPC GOOD. END.
